# SDR JJBA20220413021

- Difficulty date: April 13, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500761
- Aircraft time: 43,738 hours, 28,302 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: 7277220501
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSU ATTENDANT CALL LIGHT AT SEAT ROW 18A NOT ILLUMINATED. PSU PRINTED CIRCUIT BOARD REPLACED
